MathSciNet Relay Station
MathSciNet bibliographic data
MR814340 65H05
Le, D. An efficient derivative-free method for solving nonlinear equations. ACM Trans. Math. Software 11 (1985), no. 3, 250–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement